Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 6(258), Pages 179–180 (Mi umn2806)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Normalization of deductions and interpolation for some logics of provability

L. D. Beklemishev


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:6, 223–224

Bibliographic databases:

MSC: 03F45, 03C40, 03B45, 03B05
Received: 15.06.1986

Citation: L. D. Beklemishev, “Normalization of deductions and interpolation for some logics of provability”, Uspekhi Mat. Nauk, 42:6(258) (1987), 179–180; Russian Math. Surveys, 42:6 (1987), 223–224

Citation in format AMSBIB
\Bibitem{Bek87}
\by L.~D.~Beklemishev
\paper Normalization of deductions and interpolation for some logics of provability
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 6(258)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn2806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=934002}
\zmath{https://zbmath.org/?q=an:0654.03042|0644.03028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..223B}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 6
\pages 223--224
\crossref{https://doi.org/10.1070/RM1987v042n06ABEH001496}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987Q195200009}


Linking options:
  • http://mi.mathnet.ru/eng/umn2806
  • http://mi.mathnet.ru/eng/umn/v42/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:256
    Full text:103
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021